WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT, INCL. TIBIAL PLATEAU, UNCEMENTED, COCRMO, UHMWPE, ROTATING
Back to Search Results |
| Model Number |
16-2840/02 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Connection component axis did not properly deploy during surgery.By moving the leg several times (extension, flexion, rotation), the connector reached the desired position in the intracondylar region, but the axis did not deploy.The connector has been exchanged and the coupling was successful at the first attempt.[translated description from field service].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.